Archiv der Mathematik

, Volume 49, Issue 5, pp 450–455

Semicontinuity of compact group actions on compact differentiable manifolds

  • Young Wook Kim
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    D.Ebin, The manifold of Riemannian metrics. Proc. Symposia Pure Math.15 (Global Analysis), Amer. Math. Soc. 11–40 (1970).Google Scholar
  2. [2]
    R. Greene andS. Krantz, The automorphism groups of strongly pseudoconvex domains. Math. Ann.261, 425–446 (1982).Google Scholar
  3. [3]
    R.Greene and S.Krantz, Normal families and the semicontinuity of isometry and automorphism groups, to appear.Google Scholar
  4. [4]
    K. Grove andH. Karcher, How to conjugateC 1-close group actions. Math. Z.132, 11–20 (1973).Google Scholar
  5. [5]
    K. Grove, H. Karcher andE. Ruh, Group actions and curvature. Inv. Math.23, 31–48 (1974).Google Scholar
  6. [6]
    Y.Kim, Thesis. UCLA 1984.Google Scholar
  7. [7]
    S.Kobayashi, Transformation groups in differential geometry. Berlin-Heidelberg-New York 1972.Google Scholar
  8. [8]
    D. Montgomery andL. Zippin, Topological transformation groups. Interscience, New York 1955.Google Scholar
  9. [9]
    J. Munkres, Elementary differential topology. Princeton, New Jersey 1963.Google Scholar
  10. [10]
    S. Myers andN. Steenrod, The group of isometries of a Riemannian manifold. Ann of Math.40, 400–416 (1939).Google Scholar
  11. [11]
    M. H. A. Newman, A theorem on periodic transformations of spaces. Quart. J. Math. Oxford2, 1–9 (1931).Google Scholar
  12. [12]
    R. Palais, Equivalence of nearby differentiable actions of a group. Bull. Amer. Math. Soc.67, 362–364 (1961).Google Scholar

Copyright information

© Birkhäuser Verlag 1987

Authors and Affiliations

  • Young Wook Kim
    • 1
  1. 1.Department of MathematicsKorea UniversitySeoulKorea

Personalised recommendations